Calculation of Bayes premium for conditional elliptical risks

Détails

Ressource 1Télécharger: BIB_F08A8AD0E78F.P001.pdf (264.40 [Ko])
Etat: Serval
Version: de l'auteur
ID Serval
serval:BIB_F08A8AD0E78F
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
Calculation of Bayes premium for conditional elliptical risks
Périodique
Insurance: Mathematics and Economics
Auteur(s)
Kume A., Hashorva E.
ISSN
0167-6687 (Print)
Statut éditorial
Publié
Date de publication
2012
Peer-reviewed
Oui
Volume
51
Numéro
3
Pages
632-635
Langue
anglais
Résumé
In this paper we discuss the calculation of the Bayes premium for conditionally elliptical multivariate risks. In our framework the prior distribution is allowed to be very general requiring only that its probability density function satisfies some smoothness conditions. Based on the previous results of Landsman and Neslehova (2008) and Hamada and Valdez (2008) we show in this paper that for conditionally multivariate elliptical risks the calculation of the Bayes premium is closely related to the Brown identity and the celebrated Stein's lemma.
Mots-clé
Bayes premium, Credibility premium, Elliptically symmetric distribution, Stein's lemma, Brown identity
Web of science
Open Access
Oui
Création de la notice
13/09/2012 23:43
Dernière modification de la notice
09/05/2019 3:16
Données d'usage